Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability of a certain characterization of the exponential distribution

  • 13 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. G. Ghurye, “Characterization of some location and scale parameter families of distributions,” in: Contributions to Probability and Statistics, Stanford University Press, Stanford (1960), pp. 203–205.

  2. 2.

    A. A. Zinger, “On a problem of A. N. Kolmogorov,” Vestn. Leningr. Univ., Ser. Mat., No. 1, 53–56 (1956).

  3. 3.

    V. M. Zolotarev, “The effect of the stability of the characterization of distributions,” J. Sov. Math.,16, No. 5 (1981).

  4. 4.

    V. M. Zolotarev, “Metric distances in spaces of random variables and of their distributions,” Mat. Sb.,101 (143), No. 3 (11), 416–454 (1976).

Download references

Additional information

Translated from Problemy Ustoichivosti Stokhasticheskikh Modelei — Trudy Seminara, pp. 101–104, 1982.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khokhlov, Y.S. Stability of a certain characterization of the exponential distribution. J Math Sci 35, 2537–2539 (1986). https://doi.org/10.1007/BF01121468

Download citation


  • Exponential Distribution